# SDR CALA2014052700676

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 50,928 hours, 17,824 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A2750Y1
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BRACKET WORN ON RT WING TE LOWER PANEL 651GB.  R & R BRACKET PN 115A2750Y1 IAW IPC 57-50-0 0-30 & SRM 51-40-02.
